Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 902601, 8 pages
http://dx.doi.org/10.1155/2012/902601
Research Article

On Convergence Results for Lipschitz Pseudocontractive Mappings

1Department of Mathematics and Research Institute of Natural Science, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Hajvery University, 43-52 Industrial Area, Gulberg-III, Lahore, Pakistan

Received 4 June 2012; Revised 3 September 2012; Accepted 3 September 2012

Academic Editor: Alicia Cordero

Copyright © 2012 Shin Min Kang and Arif Rafiq. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shin Min Kang and Arif Rafiq, “On Convergence Results for Lipschitz Pseudocontractive Mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 902601, 8 pages, 2012. doi:10.1155/2012/902601